MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00820
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during our labeling process it was discovered seven units that were bent." there was no patient involvement.Associated mdr numbers include: 3006425876-2024-00884, 3006425876-2024-00898, 3006425876-2024-00897, 3006425876-2024-00896, 3006425876-2024-00895, 3006425876-2024-00893.
 
Additional Manufacturer Narrative
(b)(4).The customer provided 15 photos for analysis.The report of a kinked guide wire was confirmed through the photos as it revealed kinking/bending of the guide wire body and creasing of the packaging.The customer also returned one unopened sac kit for analysis.No evidence of use was observed.The kit was opened to further analyze the components.Visual inspection revealed no obvious kinking of the guide wire.Several creases on the product packaging and bending of the swg protective tubing were observed.The damage observed is consistent with defects related to storage and shipping.Both welds were present and appeared full and spherical.The packaging additionally clearly states, "do not bend".Functional inspection of the guide wire was performed per the instructions-for-use (ifu) provided with the kit which states , "insert desired tip of spring-wire guide through introducer needle into artery (until depth-marking [if provided] on wire enters hub of needle).Thread tip of indwelling catheter over spring-wire guide." the undamaged portions of the guide wire were threaded through the returned 20 ga introducer needle, and little to no resistance was experienced.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "precaution: use of excessive force may damage catheter or guidewire.Do not use if package is damaged." the customer report of a kinked guide wire prior to use was confirmed through complaint investigation of the returned sample.Several folds and creases were observed on the outside packaging and swg protective tubing.The guide wire met all relevant functional requirements, and a device history record review was performed with no relevant findings.The lidstock clearly states "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that "during our labeling process it was discovered seven units that were bent." there was no patient involvement.Associated mdr numbers include: 3006425876-2024-00884, 3006425876-2024-00898, 3006425876-2024-00897, 3006425876-2024-00896, 3006425876-2024-00895, 3006425876-2024-00894, and 3006425876-2024-00893.

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20189718
Report Number3006425876-2024-00894
Device Sequence Number12785276
Product Code DQY
UDI-Device Identifier10801902144079
UDI-Public(01)10801902144079(11)220601(17)270531(10)71F22E5918(21)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00820
Device Lot Number71F22E5918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown